Screen Generic Lightlike Submanifolds
Articles > Article · 2019
Authors: Burcin Dogan, Bayram ŞAHİN, Erol Yasar
Mediterranean Journal of Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 16
DOI: 10.1007/s00009-019-1380-4
Summary
In this study, we introduce a new class of lightlike submanifolds for indefinite Kahler manifolds which particulary contain invariant lightlike, screen real lightlike and generic lightlike submanifolds and we call this submanifolds as screen generic lightlike submanifolds. After giving an example of a screen generic lightlike submanifold, we investigate the integrability of various distributions and prove a characterization theorem of such lightlike submanifolds in a complex space form. Then we find necessary conditions for the induced connection to be metric connection. Moreover, we investigate the existence of totally umbilical screen generic lightlike submanifolds and minimal screen generic lightlike submanifolds.